Mindfluence

October 30, 2024

AI Cybersecurity
Leadership Forum

NYLO Dallas Plano Hotel
Tapestry Collection by Hilton

8201 Preston Road
Plano, Texas 75024

NYLO Dallas Plano Hotel features industrial-chic decor and loft-style rooms near Plano's biggest corporations, minutes from the Dallas North Tollway and Sam Rayburn Tollway. Our free shuttle goes anywhere within five miles, including Riders Field, Comerica Center, and Ford Center at the Star. Enjoy our design-inspired accommodations and poolside dining.

Meet Our Guest Speaker

A Leader's Toolbox - Use what you have to map your AI Plans

KJ Haywood

Principal CEO

Nomad Cyber Concepts

AI + The Future of Work

Heidi Bailey

Group VP, Futures & AI

TPN Commerce/Omnicom

TBD

Brenton House

Vice President, Digital Evangelism

Software AG

Meet Our Delegates

We are thrilled to have you!

Anmol Agarwal

Anmol Agarwal

Security Researcher

Nokia

Anupam Gupta

Anupam Gupta

Sr. Security Specialist

Amazon

Ashok Kakani

Ashok Kakani

CISO

Inspira Enterprise

Brandi Johnson

Brandi Johnson

Deputy Chief Information Security Officer

Toyota Financial Savings Bank

Brenton House

Brenton House

Vice President, Digital Evangelism

Software AG

Ed Perez

Ed Perez

IT Analyst

Inhance Technologies

Eric Kierstead

Eric Kierstead

Chief Technology Officer

Enstructure LLC

Hari Gandhavadi

Hari Gandhavadi

Vice President

Bank of America

Heidi Bailey

Heidi Bailey

Group VP, Futures & AI

TPN Commerce/Omnicom

Joe Paul

Joe Paul

Director of Cybersecurity Compliance / Deputy CISO

Choreograph LLC

Karen Edwards

Karen Edwards

Former VP of Global Strategy & Digital Transformation @ PepsiCo

Women in Data

KJ Haywood

KJ Haywood

Principal CEO

Nomad Cyber Concepts

Louis Morton

Louis Morton

Director of Information Security Architecture, Engineering and Operations

Neiman Marcus

Matt Walker

Matt Walker

Managing Director - IT Security & Compliance

Goosehead Insurance

Michelle Foley

Michelle Foley

Security Program Manager

IGNW CDW

Mike Madero

Mike Madero

VP

Mr. Cooper

Patrick Benoit

Patrick Benoit

President

Cyber Risk Insights

Priya Reddy

Priya Reddy

Vice President & Enterprise Data Management

Reprise Financial

Sarat Kesiraju

Sarat Kesiraju

Director, Technology

Williams-Sonoma

Steve Kinman

Steve Kinman

CISO

Peach Finance Inc.

Tanweer Surve

Tanweer Surve

Head of Cloud Center of Enablement & Solutions Engineering

PNC Financial Services Group

Tim Witos

Tim Witos

Vice President, Information Security

McKesson

Travis Butler

Travis Butler

Senior Product Cybersecurity Engineer

Textron / Bell

Travis Farral

Travis Farral

VP & CISO

Archaea Energy

Thanks to Our Partners

Agenda

Wednesday, October 30, 2024

9:00am - 9:30am

Stop by the Welcome Table and say “Hello” and pick up your Name Tag!

Coffee and Tea will be available!

9:30am - 9:35am

Welcome and Opening Remarks; Gina Gianikos, Mindfluence

9:35am - 10:15am

Invited Guest Speaker

Heidi Bailey, Group VP, Futures & AI, TPN Commerce/Omnicom

AI + The Future of Work

10:15am - 11:00am

PANEL #1

The Power of AI/ML for Cybersecurity

Moderator:

Anmol Agarwal, Security Researcher, Nokia

Panelists:

11:00am – 11:20am

11:20am – 11:40am

Peer-to-Peer Meeting #1

11:40am – 12:00pm

12:00pm – 12:45pm

Networking Lunch

12:45pm – 1:30pm

PANEL #2

The Implications of AI in Cybersecurity

Moderator:

Tanweer Surve, Head of Cloud Center of Enablement & Solutions Engineering, PNC Financial Services Group

Panelists:

Patrick Benoit, President, Cyber Risk Insights

Matt Walker, Managing Director - IT Security & Compliance, Goosehead Insurance

1:30pm – 1:50pm

AI - Cybersecurity Technology Preview (20 minutes)

1:50pm – 2:10pm

Peer-to-Peer Meeting #2

2:10pm – 2:30pm

AI - Cybersecurity Technology Preview (20 minutes)

2:30pm – 3:15pm

PANEL #3

AI and Data

Moderator:

Priya Reddy, Vice President & Enterprise Data Management, Reprise Financial

Panelists:

3:15pm – 3:35pm

AI - Cybersecurity Technology Preview (20 minutes)

3:35pm – 3:55pm

Peer-to-Peer Meeting #3

3:55pm – 4:30pm

Invited Guest Speaker

Brenton House, Vice President, Digital Evangelism, Software AG

TBD

4:30pm – 4:50pm

AI - Cybersecurity Technology Preview (20 minutes)

4:50pm – 5:10pm

AI - Cybersecurity Technology Preview (20 minutes)

5:10pm - 5:15pm

Closing remarks. You did it! Kick off your heels and loosen your ties! (Actually, ties not required)

Thank you!

5:15pm – 7:00pm

An Intelligent Hour ~
Dress Attire:

Business Casual

Questions:
Gina Gianikos

847-800-4433
gina@mind-fluence.com

Think Boldly!